Alert archive / Indiana / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 199, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Jun 4, 2011, 8:56 PM EDT for Fountain County, Parke County, Vermillion County, Indiana. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 4, 2011, 8:56 PM EDT (00:56 UTC)
- Expired
- Jun 4, 2011, 9:45 PM EDT
- In force
- 49 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Fountain County, IN, Parke County, IN, Vermillion County, IN
The radar
The Indianapolis radar (KIND), 89 km from the middle of the area, began a volume at 00:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 4, 6:13 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 0.9 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2793 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 1719 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 20 m²/s²
- 0-3 km storm-relative helicity
- 49 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.1
The text
As transmitted, in the capitals the NWS used until 2016.
061
WUUS53 KIND 050056
SVRIND
INC045-121-165-050145-
/O.NEW.KIND.SV.W.0199.110605T0056Z-110605T0145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
856 PM EDT SAT JUN 4 2011
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN FOUNTAIN COUNTY IN WEST CENTRAL INDIANA...
PARKE COUNTY IN WEST CENTRAL INDIANA...
VERMILLION COUNTY IN WEST CENTRAL INDIANA...
* UNTIL 945 PM EDT
* AT 854 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
NEWPORT...OR 22 MILES SOUTHEAST OF DANVILLE...AND MOVING EAST AT 30
MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
MECCA AND CLINTON AROUND 905 PM EDT...
BLOOMINGDALE AND TURKEY RUN STATE PARK AROUND 910 PM EDT...
MARSHALL...ROCKVILLE AND ROSEDALE AROUND 915 PM EDT...
JUDSON AND BRIDGETON AROUND 925 PM EDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3999 8753 3998 8714 3994 8709 3990 8709
3961 8718 3961 8754
TIME...MOT...LOC 0056Z 291DEG 25KT 3987 8737
WIND...HAIL 60MPH 1.00IN
$$
77/TDUD2 follow-up statements
952
WWUS53 KIND 050126
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
926 PM EDT SAT JUN 4 2011
INC045-050136-
/O.CAN.KIND.SV.W.0199.000000T0000Z-110605T0145Z/
FOUNTAIN-
926 PM EDT SAT JUN 4 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN FOUNTAIN COUNTY
IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3976 8747 3995 8737 3995 8716 3994 8709
3990 8709 3961 8718
TIME...MOT...LOC 0126Z 293DEG 34KT 3979 8716
$$
INC121-165-050145-
/O.CON.KIND.SV.W.0199.000000T0000Z-110605T0145Z/
PARKE-VERMILLION-
926 PM EDT SAT JUN 4 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR PARKE AND EAST
CENTRAL VERMILLION COUNTIES UNTIL 945 PM EDT...
AT 922 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
ROCKVILLE...OR 23 MILES SOUTHWEST OF CRAWFORDSVILLE...MOVING
SOUTHEAST AT 40 MPH.
THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF EAST
CENTRAL VERMILLION AND PARKE COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3976 8747 3995 8737 3995 8716 3994 8709
3990 8709 3961 8718
TIME...MOT...LOC 0126Z 293DEG 34KT 3979 8716
WIND...HAIL 60MPH 1.00IN
$$
77/TDUD968
WWUS53 KIND 050136
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
936 PM EDT SAT JUN 4 2011
INC121-165-050146-
/O.EXP.KIND.SV.W.0199.000000T0000Z-110605T0145Z/
PARKE-VERMILLION-
936 PM EDT SAT JUN 4 2011
...THE SEVERE THUNDERSTORM WARNING FOR PARKE AND EAST CENTRAL
VERMILLION COUNTIES WILL EXPIRE AT 945 PM EDT/845 PM CDT/...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
LAT...LON 3976 8747 3995 8737 3995 8716 3994 8709
3990 8709 3961 8718
TIME...MOT...LOC 0136Z 293DEG 34KT 3975 8705
$$
77/TDUDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 7:20 PM EDT, 1 hour 36 minutes earlier.
Area forecast discussion, Jun 4, 7:20 PM EDT, 1 hour 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 720 PM EDT SAT JUN 4 2011 .UPDATE... THE AVIATION SECTION HAS BEEN UPDATED BELOW. && .SYNOPSIS... A WEAK FRONTAL SYSTEM WILL MOVE SOUTH ACROSS OUR REGION TONIGHT AND THEN STALL ACROSS THE MID MISSISSIPPI AND LOWER OHIO VALLEY BY LATE SUNDAY. THIS FRONTAL SYSTEM WILL DRIFT NORTHEAST ACROSS OUR REGION MONDAY AND MONDAY NIGHT. A STRONG UPPER RIDGE WILL BUILD TUESDAY AND WEDNESDAY BRINGING A RETURN TO HOT HUMID AND DRY WEATHER. THE FRONTAL SYSTEM TO OUR NORTH WILL MOVE SOUTH ACROSS OUR REGION THURSDAY AND STALL ACROSS SOUTHERN INDIANA FRIDAY AND SATURDAY. && .NEAR TERM /TONIGHT/... MAIN FOCUS WILL BE THUNDERSTORM CHANCES AS COLD FRONT MOVES INTO OUR REGION. RADAR LOOPS SHOWS THUNDERSTORMS DEVELOPING ACROSS NORTHERN ILLINOIS. WITH A VERY HOT AND HUMID AIR MASS ACROSS OUR REGION LAPS SHOWS CAPES OF 3000 TO 4000 J/KG CAP IS NEARLY BROKEN AS WE ARE CLOSE TO CONVECTIVE TEMP. SPC WAS IS IN THE PROCESS OF ISSUING A SEVERE THUNDERSTORM WATCH FOR NORTHERN INDIANA. WITH THE FREEZING LEVEL CLOSE TO 15 THOUSAND FEET MAIN THREAT APPEARS TO BE GUSTY WINDS AND HEAVY RAINFALL. ALTHOUGH HAIL IS STILL POSSIBLE. WILL MENTION THUNDERSTORMS WITH GUSTY WINDS IN GRIDS ACROSS OUR FAR NORTH FOR NOW. RAPID REFRESH SHOWS NUMEROUS THUNDERSTORMS MOVING INTO OUR NORTHERN HALF THIS EVENING AND THEN ACTIVITY DYING OUT OVERNIGHT. WILL RAISE POPS TO 50 PERCENT ACROSS OUR FAR NORTH AND LOWER CHANCE POPS MOST OTHER SECTIONS...EXCEPT SLIGHT CHANCE FAR SOUTH. WITH THUNDERSTORMS DIMINISHING LATE TONIGHT SLIGHT CHANCE SHOULD SUFFICE AFTER MIDNIGHT. MAV/MET BLEND SEEMS REASONABLE ON TEMPERATURES. && .SHORT TERM /SUNDAY THROUGH WEDNESDAY... MAIN FOCUS CONTINUES TO BE THUNDERSTORM CHANCES AS FRONT MEANDERS ACROSS OUR REGION. MODELS INDICATE THE REMAINS OF ANOTHER MCS MAY AFFECT THE CENTRAL AND SOUTHERN PARTS OF OUR REGION SUNDAY MORNING. NAM/SREF INDICATES ANY ACTIVITY SHOULD RETREAT INTO OUR SOUTH SUNDAY AFTERNOON. WITH SLIGHTLY COOLER AIR MOVING IN...BELIEVE SPC DAY RISK MAY BE A LITTLE TOO FAR NORTH...SO WILL SCALE IT BACK TO KEEP IT JUST SOUTH AND SOUTHWEST OF INDY ON SUNDAY. FRONT WILL BE NEAR STATIONARY ACROSS THE MID MISSISSIPPI AND LOWER OHIO VALLEY SUNDAY NIGHT AS HIGH PRESSURE MOVES ACROSS THE GREAT LAKES. MODELS HINT AT POSSIBLE PRECIP ACROSS OUR SOUTH AND WEST AND WILL LEAN THAT WAY IN FORECAST. MONDAY AND MONDAY NIGHT FRONTAL SYSTEM WILL START MOVING NORTHEAST ACROSS OUR REGION AND GIVING US AT LEAST CHANCE POPS. FOR SUNDAY THROUGH MONDAY MAV/MET BLEND SEEMS REASONABLE ON TEMPERATURES. ON TUESDAY WITH WARM FRONT BACK TO OUR NORTH AND THE UPPER RIDGE BUILDING AGAIN ACROSS OUR REGION...LOOKS LIKE A RETURN TO VERY HOT...HUMID BUT DRY WEATHER. NEW MEX TEMPERATURES ARE ABOUT 3 TO 4 DEGREES WARMER THAN HPC AND WILL LEAN THAT WAY IN GRIDS. WEDNESDAY WILL ALSO BE HOT AND HUMID AND DRY AS FRONT WILL BE WELL TO OUR NORTH. && .LONG TERM /WEDNESDAY NIGHT THROUGH SATURDAY/... MODELS MOVE A COLD FRONT ACROSS OUR REGION LATE THURSDAY AND BRINGING ANOTHER CHANCE OF THUNDERSTORMS ACROSS OUR ENTIRE REGION. THIS TIME IT APPEARS FRONT WILL STALL ACROSS SOUTHERN INDIANA FRIDAY AND SATURDAY AS HIGH PRESSURE MOVES ACROSS THE GREAT LAKES. LATEST MODELS SHOW MOSTLY DRY CONDITIONS ACROSS OUR NORTHEAST AND SCATTERED CONVECTION ACROSS OUR SOUTH. WILL GO THAT WAY WITH FORECAST. WITH FRONT STALLING ACROSS OUR SOUTH...HPC AND MEX MIN TEMPERATURES MAY BE A BIT TOO COOL FRIDAY AND SATURDAY. WILL GO 4 TO 5 DEGREES WARMER. WITH A STRONG UPPER RIDGE REMAINING OVER THE OHIO VALLEY MEX MAX TEMPERATURES MAY BE A BIT TOO WARM TOO. && .AVIATION /DISCUSSION FOR 050000Z TAFS/... OUTSIDE OF CONVECTION...EXPECT SOME MVFR FOG AROUND SUNRISE...OTHERWISE VFR EXPECTED. MULTIPLE ISSUES EARLY IN THE PERIOD MAKE CONFIDENCE LOW FOR SOME TAFS. CONVECTION WILL IMPACT KLAF FOR THE FIRST COUPLE OF HOURS WITH LOCAL IFR POSSIBLE AND GUSTS OVER 25KT. QUESTION IS HOW FAR SOUTH THIS CONVECTION WILL MAKE IT. NOT CONFIDENT IT WILL MAKE IT ALL THE WAY TO KIND WITH WARM AIR ALOFT IN PLACE...SO WILL GO WITH CB THERE FOR NOW. WILL WATCH CLOSELY. ALSO AN OLD OUTFLOW BOUNDARY IS WORKING TOWARD KIND AND MAY CAUSE WINDS TO SHIFT PREMATURELY BY 01Z. WILL WATCH THIS CLOSELY TOO. THUS UNCERTAINTY IN FORECAST IS HIGHEST AT KIND. AT SOUTHERN SITES WILL KEEP ONLY CB MENTION AS CONVECTION SHOULD HAVE A HARD TIME REACHING THERE. ON SUNDAY MORE CONVECTION MAY DEVELOP AROUND THE FRONT AT KHUF/KBMG...BUT CONFIDENCE IS TOO LOW TO MENTION THAT FAR OUT. EXPECT SOME MVFR FOG TO FORM TOWARD SUNRISE WITH LOW LEVEL MOISTURE IN PLACE. THIS WILL BURN OFF QUICKLY. WINDS WILL BECOME NORTH AT ALL SITES OVERNIGHT AS FRONT SINKS PAST THE SITES. && .IND WATCHES/WARNINGS/ADVISORIES...NONE. && SYNOPSIS...JH NEAR TERM...JH SHORT TERM...JH LONG TERM....JH AVIATION...50
Hazardous weather outlook, Jun 4, 8:35 PM EDT, 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 835 PM EDT SAT JUN 4 2011 INZ028-029-035-043-044-051-060-060045- WARREN-TIPPECANOE-FOUNTAIN-VERMILLION-PARKE-VIGO-SULLIVAN- 835 PM EDT SAT JUN 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. SEVERE THUNDERSTORMS ARE POSSIBLE THROUGH THE EVENING. DAMAGING WINDS WILL BE THE MAIN SEVERE WEATHER THREAT. LARGE HAIL...BRIEF HEAVY RAINFALL AND DANGEROUS LIGHTNING CAN ALSO BE EXPECTED. LOWLAND FLOODING IS EXPECTED TO CONTINUE ALONG THE WABASH RIVER. SEE THE LATEST FLOOD STATEMENT FOR DETAILS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THERE WILL BE A CHANCE OF THUNDERSTORMS SUNDAY AND SUNDAY EVENING...AND SOME OF THESE STORMS MAY BECOME SEVERE. MAIN THREATS FROM THESE STORMS WILL BE DAMAGING WINDS...LARGE HAIL...BRIEF HEAVY RAINFALL AND DANGEROUS LIGHTNING. ADDITIONAL THUNDERSTORMS ARE POSSIBLE MONDAY AND MONDAY NIGHT. LIGHTNING IS A THREAT WITH ANY THUNDERSTORM. LOWLAND FLOODING IS EXPECTED TO CONTINUE ALONG STRETCHES OF THE WABASH RIVER. SEE THE LATEST FLOOD STATEMENT FOR DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NEEDED THIS EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ021-030-031-036>042-046>049-057-060045- CARROLL-CLINTON-HOWARD-MONTGOMERY-BOONE-TIPTON-HAMILTON-MADISON- DELAWARE-RANDOLPH-HENDRICKS-MARION-HANCOCK-HENRY-RUSH- 835 PM EDT SAT JUN 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. SEVERE THUNDERSTORMS ARE POSSIBLE AS A FRONTAL BOUNDARY MOVES THROUGH CENTRAL INDIANA FROM THE NORTH TONIGHT. THE GREATEST CHANCE FOR SEVERE WEATHER WILL BE THROUGH 200 AM. DAMAGING WINDS WILL BE THE MAIN SEVERE WEATHER THREAT. LARGE HAIL...HEAVY RAINFALL AND DANGEROUS LIGHTNING CAN ALSO BE EXPECTED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THERE WILL BE A CHANCE OF THUNDERSTORMS SUNDAY AND SUNDAY EVENING...AND SOME OF THESE STORMS MAY BECOME SEVERE. MAIN THREATS FROM THESE STORMS WILL BE DAMAGING WINDS...LARGE HAIL...BRIEF HEAVY RAINFALL AND DANGEROUS LIGHTNING. ADDITIONAL THUNDERSTORMS ARE POSSIBLE MONDAY AND MONDAY NIGHT. LIGHTNING IS A THREAT WITH ANY THUNDERSTORM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ067>069-060045- KNOX-DAVIESS-MARTIN- 835 PM EDT SAT JUN 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. THERE IS A CHANCE OF THUNDERSTORMS TONIGHT. STRONG STORMS WITH GUSTY WINDS AND HAIL ARE POSSIBLE. HEAVY RAIN IS ALSO POSSIBLE. LOWLAND FLOODING IS EXPECTED TO CONTINUE ALONG THE WABASH RIVER. SEE THE LATEST FLOOD STATEMENT FOR DETAILS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THERE WILL BE A CHANCE OF THUNDERSTORMS SUNDAY AND SUNDAY EVENING...AND SOME OF THESE STORMS MAY BECOME SEVERE. MAIN THREATS FROM THESE STORMS WILL BE DAMAGING WINDS...LARGE HAIL...BRIEF HEAVY RAINFALL AND DANGEROUS LIGHTNING. ADDITIONAL THUNDERSTORMS ARE POSSIBLE MONDAY AND MONDAY NIGHT. LIGHTNING IS A THREAT WITH ANY THUNDERSTORM. LOWLAND FLOODING IS EXPECTED TO CONTINUE ALONG STRETCHES OF THE WABASH RIVER. SEE THE LATEST FLOOD STATEMENT FOR DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED SUNDAY. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE) INZ045-052>056-061>065-070>072-060045- PUTNAM-CLAY-OWEN-MORGAN-JOHNSON-SHELBY-GREENE-MONROE-BROWN- BARTHOLOMEW-DECATUR-LAWRENCE-JACKSON-JENNINGS- 835 PM EDT SAT JUN 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. SEVERE THUNDERSTORMS ARE POSSIBLE AS A FRONTAL BOUNDARY MOVES THROUGH CENTRAL INDIANA FROM THE NORTH TONIGHT. THE GREATEST CHANCE FOR SEVERE WEATHER WILL BE THROUGH 200 AM. DAMAGING WINDS WILL BE THE MAIN SEVERE WEATHER THREAT. LARGE HAIL...HEAVY RAINFALL AND DANGEROUS LIGHTNING CAN ALSO BE EXPECTED. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THERE WILL BE A CHANCE OF THUNDERSTORMS SUNDAY AND SUNDAY EVENING...AND SOME OF THESE STORMS MAY BECOME SEVERE. MAIN THREATS FROM THESE STORMS WILL BE DAMAGING WINDS...LARGE HAIL...BRIEF HEAVY RAINFALL AND DANGEROUS LIGHTNING. ADDITIONAL THUNDERSTORMS ARE POSSIBLE MONDAY AND MONDAY NIGHT. LIGHTNING IS A THREAT WITH ANY THUNDERSTORM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED SUNDAY. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE)
In the hours before
Local storm report, Jun 4, 7:25 PM EDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
725 PM EDT SAT JUN 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM TSTM WND DMG ELWOOD 40.28N 85.84W
06/04/2011 MADISON IN EMERGENCY MNGR
POWER LINES DOWN ON 500 N BETWEEN 800 W AND 900 W.
&&
AHOMANNLocal storm report, Jun 4, 7:28 PM EDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
728 PM EDT SAT JUN 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM TSTM WND GST 5 SE FLORA 40.49N 86.46W
06/04/2011 E70 MPH CARROLL IN TRAINED SPOTTER
ESTIMATED WINDS OF 70 MPH WITH LIMBS DOWN AT 350 S AND
300 E.
&&
AHOMANNLocal storm report, Jun 4, 8:11 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
811 PM EDT SAT JUN 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0802 PM TSTM WND GST FISHERS 39.95N 86.02W
06/04/2011 E50 MPH HAMILTON IN TRAINED SPOTTER
WINDS POSSIBLY GREATER THAN 50 MPH AT 116TH AND BROOKS.
&&
AHOMANNLocal storm report, Jun 4, 8:45 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
845 PM EDT SAT JUN 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 PM TSTM WND DMG LEBANON 40.05N 86.47W
06/04/2011 BOONE IN TRAINED SPOTTER
6 INCH LIMBS DOWN AT N PARK ST. AND E WASHINGTON ST.
&&
AHOMANNLocal storm report, Jun 4, 8:47 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
847 PM EDT SAT JUN 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM TSTM WND DMG 3 E LEBANON 40.05N 86.42W
06/04/2011 BOONE IN TRAINED SPOTTER
2 FOOT DIAMETER LIVE TREE DOWNED...RECEIVED REPORT AT 815
PM EDT.
&&
AHOMANNLocal storm report, Jun 4, 8:52 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
852 PM EDT SAT JUN 04 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0758 PM TSTM WND GST GREENFIELD 39.79N 85.77W
06/04/2011 E55 MPH HANCOCK IN PUBLIC
ESTIMATED 55 MPH WINDS IN GREENFIELD.
&&
AHOMANNThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 8:03 PM EDT | Severe Thunderstorm Warning | IND | Boone, Hamilton, Hancock, Hendricks, Johnson, Madison and 3 more | 42 min |
| Jun 4, 8:18 PM EDT | Severe Thunderstorm Warning | IND | Delaware, Hancock, Henry, Randolph, Rush, Shelby | 42 min |
| Jun 4, 8:28 PM EDT | Severe Thunderstorm Warning | IND | Clay, Hendricks, Montgomery, Morgan, Parke, Putnam | 47 min |
| Jun 4, 9:39 PM EDT | Severe Thunderstorm Warning | IND | Fountain, Parke, Vermillion | 51 min |
| Jun 4, 10:45 PM EDT | Special Weather Statement | IND | Putnam | 45 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.